Para-CR structures on almost paracontact metric manifolds

Wełyczko, Joanna
December 2014
Journal of Applied Analysis;Dec2014, Vol. 20 Issue 2, p105
Academic Journal
No abstract available.


Related Articles

  • ξ⊥-submanifolds of para-Sasakian manifolds. YÜKSEL PERKTAŞ, Selcen; TRIPATHI, Mukut Mani; KILIÇ, Erol; KELEŞ, Sadık // Turkish Journal of Mathematics;2014, Vol. 38 Issue 5, p905 

    Almost semiinvariant ξ⊥-submanifolds of an almost paracontact metric manifold are defined and studied. Some characterizations of almost semiinvariant ξ⊥-submanifolds and semiinvariant ξ⊥-submanifolds are presented. A para-CR-structure is defined and it is proven that an...

  • THE SCHOUTEN-VAN KAMPEN AFFINE CONNECTION ADAPTED TO AN ALMOST (PARA) CONTACT METRIC STRUCTURE. Olszak, Zbigniew // Publications de l'Institut Mathematique;2013, Vol. 94 Issue 108, p31 

    We study the Schouten--van Kampen connection associated to an almost contact or paracontact metric structure. With the help of such a connection, some classes of almost (para) contact metric manifolds are characterized. Certain curvature properties of this connection are found.

  • Paracontact semi-Riemannian submersions. GÜNDÜZALP, Yılmaz; ŞAHİN, Bayram // Turkish Journal of Mathematics;Jan2013, Vol. 37 Issue 1, p114 

    In this paper, we first define the concept of paracontact semi-Riemannian submersions between almost paracontact metric manifolds, then we provide an example and show that the vertical and horizontal distributions of such submersions are invariant with respect to the almost paracontact structure...

  • Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection. Ahmad, Mobin; Haseeb, Abdul; Özgür, Cihan // Kyungpook Mathematical Journal;Sep2009, Vol. 49 Issue 3, p533 

    We define a quarter symmetric non-metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, non-invariant and antiinvariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection.

  • Lightlike Submanifolds of a Para-Sasakian Manifold. Acet, Bilal Eftal; Perktaş, Selcen Yüksel; Kılıç, Erol // General Mathematics Notes;Jun2014, Vol. 22 Issue 2, p22 

    In the present paper we study lightlike submanifolds of almost paracontact metric manifolds. We define invariant lightlike submanifolds. We study radical transversal lightlike submanifolds of para-Sasakian manifolds and investigate the geometry of distributions. Also we introduce a general...

  • SPECIAL CONNECTIONS IN ALMOST PARACONTACT METRIC GEOMETRY. BLAGA, A. M.; CRASMAREANU, M. // Bulletin of the Iranian Mathematical Society;Dec2015, Vol. 41 Issue 6, p1345 

    Two types of properties for linear connections (natural and almost paracontact metric) are discussed in almost paracontact metric geometry with respect to four linear connections: Levi-Civita, canonical (Zamkovoy), Golab and generalized dual. Their relationship is also analyzed with a special...

  • Canonical connections on paracontact manifolds. Zamkovoy, Simeon // Annals of Global Analysis & Geometry;Aug2009, Vol. 36 Issue 1, p37 

    The canonical paracontact connection is defined and it is shown that its torsion is the obstruction the paracontact manifold to be paraSasakian. A $${\mathcal{D}}$$ -homothetic transformation is determined as a special gauge transformation. The ?-Einstein manifold are defined, it is proved that...

  • ON NORMAL ALMOST PARACONTACT METRIC MANIFOLDS OF DIMENSION 3. Erken, I. Küpeli // Facta Universitatis, Series: Mathematics & Informatics;2015, Vol. 30 Issue 5, p777 

    In this study, we make the first contribution to investigating conditions under which normal almost paracontact metric manifold of dimension 3 has cyclic parallel Ricci tensor, η-parallel Ricci tensor, Ricci-semisymmetry and locally φ-symmetry. In the end an example of a 3-dimensional...

  • Complete Lifts of Structures on Manifold to Vector Subbundle. OZKAN, Mustafa // Gazi University Journal of Science;2012, Vol. 25 Issue 3, p661 

    In this study, we studied the complete lift of almost product, almost complex, almost contact and almost paracontact structures on a given manifold M to vector subbundle Ể of vector bundle (E, π, M). Moreover, we studied a correspondence between the integrability conditions of these...

  • Quarter-Symmetric Nonmetric Connection on P-Sasakian Manifolds. Mondal, Abul Kalam; De, U. C. // ISRN Geometry;2012, p1 

    The object of the present paper is to study a quarter-symmetric nonmetric connection on a PSasakian manifold. In this paper we consider the concircular curvature tensor and conformal curvature tensor on a P-Sasakian manifold with respect to the quarter-symmetric nonmetric connection. Next we...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics